If you need something to unblock your sinuses, trust Sudafed. …read moreSee less
An effective nasal decongestant, Sudafed contains the active ingredient pseudoephedrine hydrochloride which opens the nasal passages that can become blocked due to allergies or cold and flu, all helping you to breathe better.
- Now£4.29RRP £4.99
- Now£4.49RRP £4.80
- Now£5.59RRP £6.56
Free delivery when you spend over £30
100% discreet delivery for every item ordered
Fully regulated UK pharmacy
Is Sudafed a decongestant?
Yes, Sudafed is a decongestant that contains the active ingredient pseudoephedrine hydrochloride. It works to unblock your nasal passages caused by allergies or a viral infection so you can breathe easier.
Can you take paracetamol with Sudafed?
No interactions were found when taking paracetamol with Sudafed, but it’s important that you always read the patient information leaflet carefully to see if taking these two medicines together is suitable for you.
Can you take Sudafed while pregnant?
No, Sudafed is not recommended during pregnancy because it can reduce the blood flow in the placenta and to the baby.
Can you drink alcohol while taking Sudafed?
Yes, you can drink alcohol while taking Sudafed. However, if you’re experiencing side effects like headaches or difficulty sleeping, it’s recommended to cut back on your alcohol intake to improve your symptoms.